# SDR IPXA2017040715919

- Difficulty date: March 11, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2891504506
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED L/E SKIN UPPER SURFACE BETWEEN XOS 1121.389 AND 1100.593 IS GOUGED.   REPAIRED IAW EA 011-5730-01-A6732-IR, AND EO MD11-5730-63840-A.
